On bounds of some dynamic information divergence measures
S. M. Sunoj () and
M. N. Linu ()
Additional contact information
S. M. Sunoj: Department of Statistics Cochin University of Science and Technology
M. N. Linu: Department of Statistics Cochin University of Science and Technology
Statistica, 2012, vol. 72, issue 1, 23-36
Abstract:
In this paper, we obtain certain bounds for some dynamic information divergences measures viz. Renyi’s divergence of order and Kerridge’s inaccuracy, using likelihood ratio ordering. The results are also extended to weighted models and theoretical examples are given to supplement the results.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:72:y:2012:i:1:p:23-36
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().